# SDR COMA0560734

- Difficulty date: December 18, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 28,459 hours, 26,779 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Warning Light
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5113 - NWS CAUTION MESSAGE.  INSPECTED NLG AND STEERING SYSTEM, OPERATIONAL CHECK SATISFACTORY, NO FAULTS IN COMPUTER.
